# SDR SWIA2025062000603

- Difficulty date: June 3, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N606UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000803
- Aircraft time: 12,788 hours, 8,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H CENTER SEAT TRACK CORRODED ON CROWN TEETH AT FR 84  (C-CHECK RO 06/18/2025)PERFORMED SEAT TRACK CUT-OUT REPAIR AND DOUBLER ON AFT WET AREA R/H CENTER SEAT TRACK AT FR 84, REF ETD2025-170-922552.(SEE CONTINUE CARD FOR ALL WORK ACCOMPLISHED). REPAIR WEIGHS 96.8 GRAMS AND DOES NOT EFFECT WEIGHT AND BALANCE
